# SDR USAA2011091500015

- Difficulty date: August 22, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143N831223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON FLOOR PANEL ATTACH ANGLE AT BS 729 BETWEEN LBL 65 TO LBL 69.  REPLACED FLOOR PANEL ATTACH ANGLE AT BS 729 BETWEEN LBL 65 TO LBL 69 IAW B757 SRM 51-40-02-0G PARA 9.
